# SDR IPXA2018111425918

- Difficulty date: November 4, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 19,675 hours, 12,471 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: F9249010420200
- Part serial: UNK
- Condition: Damaged
- Location: Frm 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR FRAME UPPER RT CORNER,  FRAME 20 DAMAGED.  REMOVED AND REPLACED IAW SRM 51-40-21.
